Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 120 Count

SKU: mm8

Original price was: $27.33.Current price is: $25.18.

143 in stock

20 People watching this product now!

Description

Compare to Claritin Tablets active ingredient. With non-drowsy allergy relief from Equate Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children 6 years and over. This allergy product is gluten free.
  • Active Ingredient: The active ingredient is Loratadine 10 mg, an antihistamine. Compare to the active ingredient in Claritin
  • 24 Hour Allergy Relief: One dose of Equate Allergy Relief works for a full 24 hours to relieve your aggravating allergy symptoms
  • Original Prescription Strength: Get strong symptom relief without the sleepiness, when taken as directed. This trusted allergy medicine comes in full prescription strength
  • Antihistamine: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
  • Non-Drowsy: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 120 Count”

Your email address will not be published. Required fields are marked *